Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 240, NWS Tulsa, OK

July 3, 2015Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 3, 2015, 6:45 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 6:45 PM CDT (23:45 UTC)
Expired
Jul 3, 2015, 7:45 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WUUS54 KTSA 032345
SVRTSA
OKC077-121-127-040045-
/O.NEW.KTSA.SV.W.0240.150703T2345Z-150704T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
  LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 745 PM CDT

* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  HARTSHORNE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCALESTER...WILBURTON...CLAYTON...HARTSHORNE...KREBS...SAVANNA...
  RED OAK...ALDERSON...BLANCO...HAYWOOD...HIGGINS...TUSKAHOMA...
  STANLEY...NASHOBA...CLAYTON LAKE STATE PARK...ROBBERS CAVE STATE
  PARK...YANUSH...KIAMICHI...DAMON AND DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9582
      3489 9595 3509 9547 3496 9503 3447 9519
      3442 9574
TIME...MOT...LOC 2345Z 310DEG 28KT 3484 9559 

HAIL...<.75IN
WIND...60MPH
 
$$

69
3 follow-up statements
557 
WWUS54 KTSA 040004
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT FRI JUL 3 2015

OKC077-121-127-040045-
/O.CON.KTSA.SV.W.0240.000000T0000Z-150704T0045Z/
PUSHMATAHA OK-LATIMER OK-PITTSBURG OK-
704 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN PUSHMATAHA...LATIMER AND SOUTHERN PITTSBURG
COUNTIES...

AT 704 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF WILBURTON TO 5 MILES WEST OF
YANUSH TO 2 MILES NORTHWEST OF BLANCO...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCALESTER...WILBURTON...CLAYTON...HARTSHORNE...KREBS...SAVANNA...RED
OAK...ALDERSON...BLANCO...HAYWOOD...HIGGINS...TUSKAHOMA...STANLEY...
NASHOBA...CLAYTON LAKE STATE PARK...ROBBERS CAVE STATE PARK...
YANUSH...KIAMICHI...DAMON AND DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9582
      3489 9595 3503 9544 3496 9503 3447 9519
      3442 9574
TIME...MOT...LOC 0004Z 310DEG 28KT 3489 9527 3473 9540 3477 9582 

HAIL...0.88IN
WIND...60MPH
 
$$

69
369 
WWUS54 KTSA 040026
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT FRI JUL 3 2015

OKC077-121-127-040045-
/O.CON.KTSA.SV.W.0240.000000T0000Z-150704T0045Z/
PUSHMATAHA OK-LATIMER OK-PITTSBURG OK-
726 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN PUSHMATAHA...LATIMER AND SOUTHERN PITTSBURG
COUNTIES...

AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF RED OAK TO 3 MILES NORTHWEST OF
KIAMICHI TO 8 MILES NORTHWEST OF STANLEY TO NEAR KIOWA...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCALESTER...WILBURTON...CLAYTON...HARTSHORNE...SAVANNA...RED OAK...
ALDERSON...YANUSH...BLANCO...KIAMICHI...HAYWOOD...HIGGINS...DAMON...
DUNBAR...TUSKAHOMA...STANLEY...NASHOBA...CLAYTON LAKE STATE PARK...
HAILEYVILLE AND PITTSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9582
      3489 9595 3496 9503 3447 9519 3442 9574
TIME...MOT...LOC 0026Z 318DEG 25KT 3491 9510 3467 9523 3461 9559 3473
9587

HAIL...<.75IN
WIND...60MPH
 
$$

69
633 
WWUS54 KTSA 040039
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT FRI JUL 3 2015

OKC077-121-127-040045-
/O.CON.KTSA.SV.W.0240.000000T0000Z-150704T0045Z/
PUSHMATAHA OK-LATIMER OK-PITTSBURG OK-
739 PM CDT FRI JUL 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN PUSHMATAHA...SOUTHWESTERN LATIMER AND SOUTHERN
PITTSBURG COUNTIES...

AT 739 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF STANLEY TO 3 MILES WEST OF
KIOWA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLAYTON...SAVANNA...BLANCO...STANLEY...HAYWOOD...PITTSBURG AND
SARDIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3459 9567 3459 9582 3489 9595 3480 9546
      3454 9531 3450 9567
TIME...MOT...LOC 0039Z 266DEG 19KT 3465 9556 3473 9597 

HAIL...<.75IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:04 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 4:04 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI JUL 3 2015

.DISCUSSION...
NUMEROUS BOUNDARIES THIS AFTERNOON WILL PROPAGATE
MORE SHOWERS / THUNDER.  MOST LIKELY AREA NATURAL
FIREWORKS  TONIGHT  SOUTHEAST OF INTERSTATE 44...
ESPECIALLY SOUTHEAST OK AND WEST CENTRAL AR WHERE
PWA VALUES GREATER 1.75.  SOME..STRONG TO..SEVERE
STORMS ANTICIPATED THIS EVENING...AND SOME HEAVY
RAINERS AS WELL.

DAYLIGHT PORTION OF JULY 4TH MOSTLY DRY...HOWEVER
INCREASING CHANCE THUNDER AFTER DARK SATURDAY AND
HIGHER CHANCES SUNDAY WITH MINOR WAVE.

AXIS OF H500 MB TROUGH CENTERED IN DEEP CANADA TO
SWING THROUGH PLAINS  MONDAY AND TUESDAY. TUESDAY
TUESDAY NIGHT LOOKS PARTICULARLY WET.

MAX TEMPS FOR THE MOST PART SLIGHTLY BELOW NORMAL
HOWEVER..ABOVE NORMAL SURFACE DEWPOINTS MORE THAN
COMPENSATES TO MAKE NOT SO COMFORTABLE WEATHER.
GW
&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  89  72  89 /  20   0  30  50
FSM   70  90  71  90 /  50  20  20  50
MLC   70  89  73  90 /  50  10  40  50
BVO   65  89  68  89 /  20   0  30  40
FYV   64  85  65  87 /  40  30  20  40
BYV   64  84  66  86 /  30  10  10  30
MKO   68  89  71  89 /  30  10  30  60
MIO   65  88  68  89 /  30   0  20  40
F10   68  89  72  89 /  30  10  30  60
HHW   71  90  72  90 /  60  40  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Jul 3, 4:41 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT FRI JUL 3 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
441 PM CDT FRI JUL 3 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
 	RISK...LIMITED.
    AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SOUTH OF I-44.
    ONSET...THIS EVENING.

DISCUSSION...
VERY MOIST AND MODERATELY UNSTABLE AIR REMAINS IN PLACE ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS LATE THIS AFTERNOON.
THUNDERSTORMS HAVE REDEVELOPED ALONG A WEAK SURFACE BOUNDARY LOCATED
ROUGHLY JUST SOUTH OF I-44. WIND SHEAR IS WEAK ACROSS THE REGION THIS
AFTERNOON BUT THERE IS ENOUGH INSTABILITY TO SUPPORT ISOLATED SEVERE
THUNDERSTORMS. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING
DOWNBURST WIND UP TO 70 MPH. HAIL UP TO HALF DOLLAR SIZE WILL ALSO BE
POSSIBLE WITH THE STRONGEST STORMS. THE SEVERE WEATHER RISK WILL
DIMINISH AFTER SUNSET BUT THE THUNDERSTORMS THAT FORM WILL CONTINUE
TO MOVE SOUTHEASTWARD INTO SOUTHEASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL PERSIST THROUGH THE WEEKEND AS MOIST AND
UNSTABLE AIR REMAINS IN PLACE ACROSS THE REGION. MODERATELY STRONG
INSTABILITY COMBINED WITH WEAK WIND SHEAR WILL SUPPORT LIMITED
SEVERE WEATHER POTENTIAL BOTH DAYS. ISOLATED DAMAGING DOWNBURST WIND
WILL BE THE PRIMARY RISK. THUNDERSTORM POTENTIAL INCREASES EARLY
NEXT WEEK AS THE UPPER LEVEL FLOW BECOMES MORE WESTERLY AND A FRONT
MOVES INTO THE REGION. HEAVY RAIN POTENTIAL WILL BE INCREASED WITH
THE EARLY WEEK STORMS AND LIMITED SEVERE WEATHER POTENTIAL WILL
CONTINUE INTO THE LATTER PART OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

69

In the hours before

Special weather statement, Jul 3, 4:55 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT FRI JUL 3 2015

ARZ001-002-010-011-032300-
WASHINGTON AR-BENTON AR-MADISON AR-CARROLL AR-
455 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON...
MADISON...AND EASTERN WASHINGTON COUNTIES UNTIL 600 PM CDT...

AT 454 PM CDT...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ACROSS THE ADVISORY AREA...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SPRINGDALE...ROGERS...BENTONVILLE...BERRYVILLE...
HUNTSVILLE...EUREKA SPRINGS...BELLA VISTA...LOWELL...PEA RIDGE...
GREEN FOREST...ELKINS...TONTITOWN...BETHEL HEIGHTS...CAVE SPRINGS...
HIGHFILL...GARFIELD...GATEWAY...ST. PAUL AND BEAVER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9352 3576 9352 3578 9399
      3649 9443 3650 9330 3612 9330
TIME...MOT...LOC 2154Z 311DEG 22KT 3630 9383

69
Special weather statement, Jul 3, 5:32 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT FRI JUL 3 2015

OKZ068>070-072-074-032315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
532 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE...SEQUOYAH AND
SOUTHERN ADAIR COUNTIES UNTIL 615 PM CDT...

AT 529 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF CHEROKEE LANDING STATE PARK TO 4
MILES SOUTHWEST OF BUNCH TO 4 MILES SOUTHEAST OF KEEFETON...AND
MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SALLISAW...STIGLER...MULDROW...ROLAND...WARNER...VIAN...GORE...
WEBBERS FALLS...GANS...MARBLE CITY...BRAGGS...TAMAHA...BUNCH...
GREENLEAF STATE PARK...COOKSON...BRUSHY...SHORT...BRUSHY LAKE STATE
PARK...LAKE TENKILLER STATE PARK AND CHEROKEE LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE TENKILLER OR KERR LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3525 9518 3559 9535 3583 9482 3565 9448
      3543 9444
TIME...MOT...LOC 2229Z 328DEG 19KT 3577 9484 3566 9483 3556 9526

69
Special weather statement, Jul 3, 5:37 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI JUL 3 2015

OKZ071-073-032315-
PITTSBURG OK-MCINTOSH OK-
537 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG AND
SOUTHWESTERN MCINTOSH COUNTIES UNTIL 615 PM CDT...

AT 536 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES WEST OF HANNA...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCALESTER...KREBS...SAVANNA...CROWDER...ALDERSON...CANADIAN...
INDIANOLA...HANNA...ARROWHEAD STATE PARK...VIVIAN...RAIFORD...
BLOCKER...SCIPIO...BACHE...ARPELAR...VERNON AND DOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE EUFAULA...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3505 9608 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3531 9598
      3532 9596 3532 9578 3518 9546 3488 9556
      3482 9584
TIME...MOT...LOC 2236Z 306DEG 19KT 3521 9595

69
Special weather statement, Jul 3, 6:20 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT FRI JUL 3 2015

ARZ019-029-OKZ070-072-074-076-040000-
CRAWFORD AR-SEBASTIAN AR-MUSKOGEE OK-LE FLORE OK-HASKELL OK-
SEQUOYAH OK-
620 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...NORTHERN
SEBASTIAN...NORTHERN LE FLORE...NORTHEASTERN HASKELL...EAST CENTRAL
MUSKOGEE AND SEQUOYAH COUNTIES UNTIL 700 PM CDT...

AT 620 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF SHORT TO 2 MILES NORTHWEST
OF ROLAND TO 2 MILES WEST OF TAMAHA...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...CEDARVILLE...MOUNTAINBURG...
GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...ROLAND...LAVACA...
SPIRO...ARKOMA...MULBERRY...PANAMA...DYER...HACKETT...BONANZA AND
KEOTA.

LAT...LON 3525 9409 3509 9482 3541 9522 3553 9477
      3562 9462 3562 9408
TIME...MOT...LOC 2320Z 289DEG 20KT 3559 9454 3543 9455 3540 9502

69
Special weather statement, Jul 3, 6:24 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT FRI JUL 3 2015

OKZ073-075-040015-
LATIMER OK-PITTSBURG OK-
624 PM CDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 715 PM CDT...

AT 624 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KREBS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCALESTER...WILBURTON...HARTSHORNE...KREBS...SAVANNA...CROWDER...
ALDERSON...CANADIAN...ROBBERS CAVE STATE PARK...BLANCO...ARROWHEAD
STATE PARK...HAYWOOD...HIGGINS...BLOCKER...HAILEYVILLE...BACHE...
FEATHERSTON...ARPELAR...GOWEN AND DOW.

LAT...LON 3491 9604 3520 9564 3496 9518 3460 9563
TIME...MOT...LOC 2324Z 306DEG 21KT 3497 9573

69
Local storm report, Jul 3, 6:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CANADIAN                35.18N 95.65W
07/03/2015                   PITTSBURG          OK   PUBLIC

            POWER LINES DOWN IN THE CANADIAN AREA. TIME ESTIMATED BY
            RADAR.

0630 PM     TSTM WND DMG     1 N MULDROW             35.42N 94.60W
07/03/2015                   SEQUOYAH           OK   PUBLIC

            TREE LIMBS DOWN NORTH OF MULDROW. TIME ESTIMATED BY
            RADAR.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:15 PM CDTSpecial Weather StatementTSAAdair45 min
Jul 2, 7:30 PM CDTFlash Flood WarningTSACherokee, Muskogee, Wagoner3 hr
Jul 2, 7:34 PM CDTAreal Flood AdvisoryTSATulsa116 min
Jul 2, 7:46 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg29 min
Jul 2, 8:16 PM CDTSpecial Weather StatementTSAHaskell, Muskogee59 min
Jul 2, 8:29 PM CDTSpecial Weather StatementTSAOkmulgee46 min
Jul 3, 2:58 PM CDTSpecial Weather StatementTSADelaware, Mayes, Tulsa, Wagoner47 min
Jul 3, 3:54 PM CDTSpecial Weather StatementTSADelaware, Mayes, Wagoner51 min
Jul 3, 4:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner45 min
Jul 3, 4:49 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Jul 3, 5:32 PM CDTSpecial Weather StatementTSASequoyah43 min
Jul 3, 5:37 PM CDTSpecial Weather StatementTSAPittsburg38 min
Jul 3, 6:20 PM CDTSpecial Weather StatementTSASequoyah40 min
Jul 3, 6:24 PM CDTSpecial Weather StatementTSAPittsburg51 min
Jul 3, 6:38 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.